@article{IVM_1999_3_a0,
author = {A. I. Bulgakov and L. I. Tkach},
title = {Perturbation of a~single-valued operator by a~multi-valued mapping of {Hammerstein} type with nonconvex images},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--16},
year = {1999},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1999_3_a0/}
}
TY - JOUR AU - A. I. Bulgakov AU - L. I. Tkach TI - Perturbation of a single-valued operator by a multi-valued mapping of Hammerstein type with nonconvex images JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1999 SP - 3 EP - 16 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1999_3_a0/ LA - ru ID - IVM_1999_3_a0 ER -
%0 Journal Article %A A. I. Bulgakov %A L. I. Tkach %T Perturbation of a single-valued operator by a multi-valued mapping of Hammerstein type with nonconvex images %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1999 %P 3-16 %N 3 %U http://geodesic.mathdoc.fr/item/IVM_1999_3_a0/ %G ru %F IVM_1999_3_a0
A. I. Bulgakov; L. I. Tkach. Perturbation of a single-valued operator by a multi-valued mapping of Hammerstein type with nonconvex images. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1999), pp. 3-16. http://geodesic.mathdoc.fr/item/IVM_1999_3_a0/
[1] Bulgakov A. I., “Integralnye vklyucheniya s nevypuklymi obrazami i ikh prilozheniya k kraevym zadacham differentsialnykh vklyuchenii”, Matem. sb., 183:10 (1992), 63–86
[2] Hermes H., “The generalized differential equation $\dot{x}\in R(t, x)$”, Advances Math., 4:2 (1970), 149–169 | DOI | MR | Zbl
[3] Filippov A. F., “Klassicheskie resheniya differentsialnykh uravnenii s mnogoznachnoi pravoi chastyu”, Vestn. Mosk. un-ta. Ser. matem., mekhan., 1967, no. 3, 16–26 | Zbl
[4] Filippov A. F., Differentsialnye uravneniya s razryvnoi pravoi chastyu, Nauka, M., 1985, 223 pp. | MR
[5] Pianigiani G., “On the fundamental theory of multivalued differential equations”, J. Different. Equat., 25:1 (1977), 30–38 | DOI | MR | Zbl
[6] Irisov A. E., Tonkov E. L., “O zamykanii mnozhestva periodicheskikh reshenii differentsialnogo vklyucheniya”, Differents. i integral. uravneniya i ikh prilozh., Gorkii, 1983, 32–38 | MR
[7] Ioffe A. D., Tikhomirov V. M., Teoriya ekstremalnykh zadach, Nauka, M., 1977, 479 pp. | MR | Zbl
[8] Kantorovich L. V., Akilov G. P., Funktsionalnyi analiz, 2-e izd., Nauka, M., 1977, 741 pp. | MR | Zbl
[9] Bulgakov A. I., “Funktsionalno-differentsialnoe vklyuchenie s operatorom, imeyuschim nevypuklye obrazy”, Differents. uravneniya, 23:10 (1987), 1659–1668 | MR | Zbl
[10] Bressan A., Colombo G., Boundary value problems for lower semicontinuons differential inclusions, Ref. S.I.S.S.A., Trieste, Italy, 1990, 13 pp.